# SDR DALA2017111308121

- Difficulty date: November 12, 2017
- Submitted: November 14, 2017
- Operation: Air carrier
- Aircraft: N722TW
- Make and model: Boeing 757231
- Aircraft serial: 29385
- Aircraft time: 64,873 hours, 17,052 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Out Of Adjust
- Location: Aft Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LEFT AFT ENTRY DOOR UNSAFE INDICATION ON EICAS.  ADJUSTED THE DOOR SENSOR IAW AMM 52-71-00.  PRESSURIZED THE AIRCRAFT TO 7 PSI WITH NO INDICATION OF AN UNSAFE DOOR,  NO FURTHER ACTION REQUIRED.
